Filters : "KOSZMIDER, PIOTR BOLESLAW" Limpar

Filters



Refine with date range


  • In: Trabalhos apresentados. Conference title: Seminário Brasileiro de Análise, 64. Unidade: IME

    Subjects: álgebras De Banach

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KOSZMIDER, Piotr Boleslaw. The interplay between compact spaces and the Banach spaces of their continuous functions. Anais.. São Paulo: SBA, 2006.
    • APA

      Koszmider, P. B. (2006). The interplay between compact spaces and the Banach spaces of their continuous functions. In Trabalhos apresentados. São Paulo: SBA.
    • NLM

      Koszmider PB. The interplay between compact spaces and the Banach spaces of their continuous functions. Trabalhos apresentados. 2006 ;
    • Vancouver

      Koszmider PB. The interplay between compact spaces and the Banach spaces of their continuous functions. Trabalhos apresentados. 2006 ;
  • In: Studia Mathematica, Warsaw. Unidade: IME

    Subjects: Espaços De Banach

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KOSZMIDER, Piotr Boleslaw. A space C(K) where all nontrivial complemented subspaces have big densities. Studia Mathematica, Warsaw, Warsaw, v. 168, n. 2, p. 109-127, 2005. Disponível em: < https://doi.org/10.4064/sm168-2-2 > DOI: 10.4064/sm168-2-2.
    • APA

      Koszmider, P. B. (2005). A space C(K) where all nontrivial complemented subspaces have big densities. Studia Mathematica, Warsaw, 168( 2), 109-127. doi:10.4064/sm168-2-2
    • NLM

      Koszmider PB. A space C(K) where all nontrivial complemented subspaces have big densities [Internet]. Studia Mathematica, Warsaw. 2005 ; 168( 2): 109-127.Available from: https://doi.org/10.4064/sm168-2-2
    • Vancouver

      Koszmider PB. A space C(K) where all nontrivial complemented subspaces have big densities [Internet]. Studia Mathematica, Warsaw. 2005 ; 168( 2): 109-127.Available from: https://doi.org/10.4064/sm168-2-2
  • In: Topology and Its Applications, Amsterdam. Unidade: IME

    Subjects: Topologia

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KOSZMIDER, Piotr Boleslaw. Kurepa trees and topological non-reflection. Topology and Its Applications, Amsterdam, Amsterdam, v. 151, n. 1-3, p. 77-98, 2005. Disponível em: < https://doi.org/10.1016/j.topol.2003.08.033 > DOI: 10.1016/j.topol.2003.08.033.
    • APA

      Koszmider, P. B. (2005). Kurepa trees and topological non-reflection. Topology and Its Applications, Amsterdam, 151( 1-3), 77-98. doi:10.1016/j.topol.2003.08.033
    • NLM

      Koszmider PB. Kurepa trees and topological non-reflection [Internet]. Topology and Its Applications, Amsterdam. 2005 ; 151( 1-3): 77-98.Available from: https://doi.org/10.1016/j.topol.2003.08.033
    • Vancouver

      Koszmider PB. Kurepa trees and topological non-reflection [Internet]. Topology and Its Applications, Amsterdam. 2005 ; 151( 1-3): 77-98.Available from: https://doi.org/10.1016/j.topol.2003.08.033
  • In: Journal of Applied Analysis. Unidade: IME

    Subjects: Espaços De Banach

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KOSZMIDER, Piotr Boleslaw. Projections in weakly compactly generated Banach spaces and Chang's conjecture. Journal of Applied Analysis, Lemgo, v. 11, n. 2, p. 1870205, 2005. Disponível em: < https://doi.org/10.1515/JAA.2005.187 > DOI: 10.1515/JAA.2005.187.
    • APA

      Koszmider, P. B. (2005). Projections in weakly compactly generated Banach spaces and Chang's conjecture. Journal of Applied Analysis, 11( 2), 1870205. doi:10.1515/JAA.2005.187
    • NLM

      Koszmider PB. Projections in weakly compactly generated Banach spaces and Chang's conjecture [Internet]. Journal of Applied Analysis. 2005 ; 11( 2): 1870205.Available from: https://doi.org/10.1515/JAA.2005.187
    • Vancouver

      Koszmider PB. Projections in weakly compactly generated Banach spaces and Chang's conjecture [Internet]. Journal of Applied Analysis. 2005 ; 11( 2): 1870205.Available from: https://doi.org/10.1515/JAA.2005.187
  • In: Proceedings of the American Mathematical Society. Unidade: IME

    Subjects: Espaços De Banach, Análise Funcional

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KOSZMIDER, Piotr Boleslaw. On decompositions of Banach spaces of continuous functions on Mrowka's spaces. Proceedings of the American Mathematical Society, Providence, v. 133, n. 7, p. 2137-2146, 2005. Disponível em: < https://doi.org/10.1090/s0002-9939-05-07799-3 > DOI: 10.1090/s0002-9939-05-07799-3.
    • APA

      Koszmider, P. B. (2005). On decompositions of Banach spaces of continuous functions on Mrowka's spaces. Proceedings of the American Mathematical Society, 133( 7), 2137-2146. doi:10.1090/s0002-9939-05-07799-3
    • NLM

      Koszmider PB. On decompositions of Banach spaces of continuous functions on Mrowka's spaces [Internet]. Proceedings of the American Mathematical Society. 2005 ; 133( 7): 2137-2146.Available from: https://doi.org/10.1090/s0002-9939-05-07799-3
    • Vancouver

      Koszmider PB. On decompositions of Banach spaces of continuous functions on Mrowka's spaces [Internet]. Proceedings of the American Mathematical Society. 2005 ; 133( 7): 2137-2146.Available from: https://doi.org/10.1090/s0002-9939-05-07799-3
  • Unidade: IME

    Subjects: Espaços De Banach, Teoria Dos Conjuntos

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KOSZMIDER, Piotr Boleslaw. Projections in weakly compactly generated Banach spaces and Chang's conjecture. [S.l: s.n.], 2004.
    • APA

      Koszmider, P. B. (2004). Projections in weakly compactly generated Banach spaces and Chang's conjecture. São Paulo: IME-USP.
    • NLM

      Koszmider PB. Projections in weakly compactly generated Banach spaces and Chang's conjecture. 2004 ;
    • Vancouver

      Koszmider PB. Projections in weakly compactly generated Banach spaces and Chang's conjecture. 2004 ;
  • In: Mathematische Annalen. Unidade: IME

    Subjects: Espaços De Banach

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KOSZMIDER, Piotr Boleslaw. Banach spaces of continuous functions with few operators. Mathematische Annalen[S.l.], v. 330, n. 1, p. 151-183, 2004. Disponível em: < https://doi.org/10.1007/s00208-004-0544-z > DOI: 10.1007/s00208-004-0544-z.
    • APA

      Koszmider, P. B. (2004). Banach spaces of continuous functions with few operators. Mathematische Annalen, 330( 1), 151-183. doi:10.1007/s00208-004-0544-z
    • NLM

      Koszmider PB. Banach spaces of continuous functions with few operators [Internet]. Mathematische Annalen. 2004 ; 330( 1): 151-183.Available from: https://doi.org/10.1007/s00208-004-0544-z
    • Vancouver

      Koszmider PB. Banach spaces of continuous functions with few operators [Internet]. Mathematische Annalen. 2004 ; 330( 1): 151-183.Available from: https://doi.org/10.1007/s00208-004-0544-z
  • Unidade: IME

    Subjects: Espaços De Banach, Teoria Dos Conjuntos

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KOSZMIDER, Piotr Boleslaw. On a problem of Rolewicz about Banach spaces that admit support sets. [S.l: s.n.], 2004.
    • APA

      Koszmider, P. B. (2004). On a problem of Rolewicz about Banach spaces that admit support sets. São Paulo: IME-USP.
    • NLM

      Koszmider PB. On a problem of Rolewicz about Banach spaces that admit support sets. 2004 ;
    • Vancouver

      Koszmider PB. On a problem of Rolewicz about Banach spaces that admit support sets. 2004 ;
  • Unidade: IME

    Subjects: Equações Diferenciais Parciais Parabólicas

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KOSZMIDER, Piotr Boleslaw. A space C(k) where all non-trivial complemented subspaces have big densities. [S.l: s.n.], 2003.
    • APA

      Koszmider, P. B. (2003). A space C(k) where all non-trivial complemented subspaces have big densities. São Paulo: IME-USP.
    • NLM

      Koszmider PB. A space C(k) where all non-trivial complemented subspaces have big densities. 2003 ;
    • Vancouver

      Koszmider PB. A space C(k) where all non-trivial complemented subspaces have big densities. 2003 ;
  • Unidade: IME

    Subjects: álgebras De Boole

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BALCERZAK, Marek; BARTOSZEWICZ, Artur; KOSZMIDER, Piotr Boleslaw. On Marczewsi-Burstin representable algebras. [S.l: s.n.], 2003.
    • APA

      Balcerzak, M., Bartoszewicz, A., & Koszmider, P. B. (2003). On Marczewsi-Burstin representable algebras. São Paulo: IME-USP.
    • NLM

      Balcerzak M, Bartoszewicz A, Koszmider PB. On Marczewsi-Burstin representable algebras. 2003 ;
    • Vancouver

      Balcerzak M, Bartoszewicz A, Koszmider PB. On Marczewsi-Burstin representable algebras. 2003 ;
  • Unidade: IME

    Subjects: Espaços De Banach

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KOSZMIDER, Piotr Boleslaw. On decompositions of Banach spaces of continuous functions on Mrówka´s spaces. [S.l: s.n.], 2003.
    • APA

      Koszmider, P. B. (2003). On decompositions of Banach spaces of continuous functions on Mrówka´s spaces. São Paulo: IME-USP.
    • NLM

      Koszmider PB. On decompositions of Banach spaces of continuous functions on Mrówka´s spaces. 2003 ;
    • Vancouver

      Koszmider PB. On decompositions of Banach spaces of continuous functions on Mrówka´s spaces. 2003 ;
  • Unidade: IME

    Subjects: Espaços De Banach

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KOSZMIDER, Piotr Boleslaw. Banach spaces of continuous functions with few operators. [S.l: s.n.], 2003.
    • APA

      Koszmider, P. B. (2003). Banach spaces of continuous functions with few operators. São Paulo: IME-USP.
    • NLM

      Koszmider PB. Banach spaces of continuous functions with few operators. 2003 ;
    • Vancouver

      Koszmider PB. Banach spaces of continuous functions with few operators. 2003 ;
  • In: Proceedings of the American Mathematical Society. Unidade: IME

    Subjects: Topologia

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KOSZMIDER, Piotr Boleslaw. A Lindelof space with no Lindelof subspace of size 'aleph\sb 1'. Proceedings of the American Mathematical Society[S.l.], v. 130, n. 9, p. 2777-2787, 2002.
    • APA

      Koszmider, P. B. (2002). A Lindelof space with no Lindelof subspace of size 'aleph\sb 1'. Proceedings of the American Mathematical Society, 130( 9), 2777-2787.
    • NLM

      Koszmider PB. A Lindelof space with no Lindelof subspace of size 'aleph\sb 1'. Proceedings of the American Mathematical Society. 2002 ; 130( 9): 2777-2787.
    • Vancouver

      Koszmider PB. A Lindelof space with no Lindelof subspace of size 'aleph\sb 1'. Proceedings of the American Mathematical Society. 2002 ; 130( 9): 2777-2787.
  • In: Mathematical Research Letters. Unidade: IME

    Subjects: Teoria Dos Conjuntos

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KOSZMIDER, Piotr Boleslaw. Universal matrices and strongly unbounded functions. Mathematical Research Letters[S.l.], v. 9, n. 4, p. 549-566, 2002. DOI: 10.4310/mrl.2002.v9.n4.a15.
    • APA

      Koszmider, P. B. (2002). Universal matrices and strongly unbounded functions. Mathematical Research Letters, 9( 4), 549-566. doi:10.4310/mrl.2002.v9.n4.a15
    • NLM

      Koszmider PB. Universal matrices and strongly unbounded functions. Mathematical Research Letters. 2002 ; 9( 4): 549-566.
    • Vancouver

      Koszmider PB. Universal matrices and strongly unbounded functions. Mathematical Research Letters. 2002 ; 9( 4): 549-566.
  • Unidade: IME

    Subjects: Lógica Matemática, Teoria Dos Conjuntos

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KOSZMIDER, Piotr Boleslaw; TALL, Franklin D. A Lindelof space with no Lindelof subspace of size 'N IND.1'. [S.l: s.n.], 2001.
    • APA

      Koszmider, P. B., & Tall, F. D. (2001). A Lindelof space with no Lindelof subspace of size 'N IND.1'. São Paulo: IME-USP.
    • NLM

      Koszmider PB, Tall FD. A Lindelof space with no Lindelof subspace of size 'N IND.1'. 2001 ;
    • Vancouver

      Koszmider PB, Tall FD. A Lindelof space with no Lindelof subspace of size 'N IND.1'. 2001 ;
  • Unidade: IME

    Subjects: Lógica Matemática, Teoria Dos Conjuntos

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KOSZMIDER, Piotr Boleslaw. Universal matrices and strongly unbounded functions. [S.l: s.n.], 2001.
    • APA

      Koszmider, P. B. (2001). Universal matrices and strongly unbounded functions. São Paulo: IME-USP.
    • NLM

      Koszmider PB. Universal matrices and strongly unbounded functions. 2001 ;
    • Vancouver

      Koszmider PB. Universal matrices and strongly unbounded functions. 2001 ;
  • Unidade: IME

    Subjects: Lógica Matemática, Teoria Dos Conjuntos

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      JUNQUEIRA, Lúcia Renato; KOSZMIDER, Piotr Boleslaw. On Families of Lindeloff and related subspaces of '2 POT.w 1'. [S.l: s.n.], 2001.
    • APA

      Junqueira, L. R., & Koszmider, P. B. (2001). On Families of Lindeloff and related subspaces of '2 POT.w 1'. São Paulo: IME-USP.
    • NLM

      Junqueira LR, Koszmider PB. On Families of Lindeloff and related subspaces of '2 POT.w 1'. 2001 ;
    • Vancouver

      Junqueira LR, Koszmider PB. On Families of Lindeloff and related subspaces of '2 POT.w 1'. 2001 ;
  • In: Fundamenta Mathematicae. Unidade: IME

    Subjects: Teoria Dos Grupos

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      JUNQUEIRA, Lúcia Renato; KOSZMIDER, Piotr Boleslaw. On families of Lindelof and related subspaces of 2(omega 1). Fundamenta Mathematicae[S.l.], v. 169, n. 3, p. 205-231, 2001.
    • APA

      Junqueira, L. R., & Koszmider, P. B. (2001). On families of Lindelof and related subspaces of 2(omega 1). Fundamenta Mathematicae, 169( 3), 205-231.
    • NLM

      Junqueira LR, Koszmider PB. On families of Lindelof and related subspaces of 2(omega 1). Fundamenta Mathematicae. 2001 ; 169( 3): 205-231.
    • Vancouver

      Junqueira LR, Koszmider PB. On families of Lindelof and related subspaces of 2(omega 1). Fundamenta Mathematicae. 2001 ; 169( 3): 205-231.
  • Unidade: IME

    Subjects: Lógica Matemática, Teoria Dos Conjuntos

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KOSZMIDER, Piotr Boleslaw. On strong chains of uncountable functions. [S.l: s.n.], 2000.
    • APA

      Koszmider, P. B. (2000). On strong chains of uncountable functions. São Paulo: IME-USP.
    • NLM

      Koszmider PB. On strong chains of uncountable functions. 2000 ;
    • Vancouver

      Koszmider PB. On strong chains of uncountable functions. 2000 ;
  • In: Transactions of the American Mathematical Society. Unidade: IME

    Subjects: Teoria Dos Conjuntos

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KOSZMIDER, Piotr Boleslaw. Forcing minimal extensions of Boolean algebras. Transactions of the American Mathematical Society[S.l.], v. 351, n. 8, p. 3073-3117, 1999.
    • APA

      Koszmider, P. B. (1999). Forcing minimal extensions of Boolean algebras. Transactions of the American Mathematical Society, 351( 8), 3073-3117.
    • NLM

      Koszmider PB. Forcing minimal extensions of Boolean algebras. Transactions of the American Mathematical Society. 1999 ; 351( 8): 3073-3117.
    • Vancouver

      Koszmider PB. Forcing minimal extensions of Boolean algebras. Transactions of the American Mathematical Society. 1999 ; 351( 8): 3073-3117.


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020